Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Abdominal pain after walking on treadmill. Should I continue walking?

hi...........iam priyanka 24 years .......from my young age i was not doing any kind of physical work i was just hooked to reading........and now from past 1 year am slowly working a doing treadl mill walking ....i do it just for 30 mins......for 1 month i did only upto 5.8 speed.......after 1 month i walked at 6 speed for just 10 mins and then slowwed my problem is am getting abdominal pain when i walk my abdomen is aching like its gripping effect and when am sleeping and jus twist my abdomen is like my abdomen muscle is aching and also my thighs are aching........also my hips and back are aching......please tell me whether shud i continue walking r stop it........
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
physical activity can be continued(because it is not too sternous)
get your haemoglobin % checked ,if it is less you feel easy fatigue,muscle pain,breathlesness on activity etc
on activity muscles produce lactic acid that causes pain
so you can go for pain killers at times ,but dont make it a habit
when you do an exercise ,give small breaks and do it,so that you will be able to do for a longer time with less pain and you can burn more calories
avoid heavy exercises during your periods.
if you think the pain is more severe ,you can give a pause for the exercise and meet your doctor.
hope i answered your query
feel free to contact me for further queries
thank you
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor